RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Pure Appl. Funct. Anal., 2017, том 2, выпуск 3, страницы 395–409 (Mi pafa1)  

Optimality conditions for discrete-time optimal control on infinite horizon

S. M. Aseevab, M. I. Krastanovcd, V. M. Veliove

a Steklov Mathematical Institute of RAS, Moscow, Russia
b International Institute for Applied Systems Analysis, Laxenburg, Austria
c Faculty of Mathematics and Informatics, University of Sofia
d Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Sofia, Bulgaria
e Institute of Statistics and Mathematical Methods in Economics, Vienna University of Technology, Vienna, Austria

Финансовая поддержка Номер гранта
Sofia University St. Kliment Ohridski 58/06.04.2016
Austrian Science Fund P26640-N2
The work was supported by Sofia University "St. Kliment Ohridski" under contract No. 58/06.04.2016 (the second author), and the Austrian Science Foundation (FWF) under grant No P26640-N25 (the third author).



Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pafa1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:75

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019